Distribution of Geometrically Weighted Sum of Bernoulli Random Variables

.
DOI: 10.4236/am.2011.211195   PDF   HTML     4,917 Downloads   9,800 Views   Citations

Abstract

A new class of distributions over (0,1) is obtained by considering geometrically weighted sum of independent identically distributed (i.i.d.) Bernoulli random variables. An expression for the distribution function (d.f.) is derived and some properties are established. This class of distributions includes U(0,1) distribution.

Share and Cite:

D. Bhati, P. Kgosi and R. Rattihalli, "Distribution of Geometrically Weighted Sum of Bernoulli Random Variables," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1382-1386. doi: 10.4236/am.2011.211195.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] S. Kunte and R. N. Rattihalli, “Uniform Random Variable. Do They Exist in Subjective Sense?” Calcutta Statistical Association Bulletin, Vol. 42, 1992, pp. 124-128.
[2] K. L. Chung, “A Course in Probability Theory,” 3rd Edi-tion, Academic Press, Cambridge, 2001.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.